Alert archive / Wisconsin / Flash Flood Watches in 2007

Flash Flood Watch 2, NWS Milwaukee, WI

August 8, 200717 counties in Wisconsin

NWS Milwaukee, WI issued this flash flood watch at Aug 8, 2007, 2:55 AM CDT for 17 counties in Wisconsin. It took effect at Aug 8, 2007, 12:43 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Aug 8, 2007, 2:55 AM CDT (07:55 UTC)
In effect from
Aug 8, 2007, 12:43 PM CDT
Expired
Aug 8, 2007, 8:54 PM CDT
In force
8 hr
Issued by
NWS Milwaukee, WI
Flood severity
None

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Green County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 29 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2007-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2538 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2007-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2538 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
1.7
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KMKX 080755
FFAMKX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
255 AM CDT WED AUG 8 2007

...HEAVY RAINFALL POTENTIAL TONIGHT INTO EARLY THURSDAY...

.ATMOSPHERIC CONDITIONS ARE EXPECTED TO COME TOGETHER TONIGHT TO
PRODUCE A PERIOD OF HEAVY RAINFALL ASSOCIATED WITH THUNDERSTORMS
ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. RAINFALL
OF ONE AND ONE HALF...TO THREE INCHES WILL BE POSSIBLE.

HENCE A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE PORTION OF SOUTH
CENTRAL AND SOUTHEAST WISCONSIN TONIGHT INTO EARLY THURSDAY ALONG
AND SOUTHWEST OF A LINE FROM MONTELLO TO MADISON TO ELKHORN AND LAKE
GENEVA. OTHER CITIES INCLUDED IN THE WATCH ARE REEDSBURG...
JANESVILLE...MONROE AND DARLINGTON.

MANY LOCATIONS ACROSS THE WATCH AREA HAVE RECEIVED HEAVY RAINFALL
OVER THE PAST SEVERAL DAYS. SOME LOCATIONS HAVE RECEIVED OVER 5
INCHES. HENCE CURRENT SOIL CONDITIONS ACROSS THE WATCH AREA REMAIN
SATURATED. ADDITIONAL HEAVY RAINFALL WILL LIKELY RESULT IN RAPID
RUNOFF...LEADING TO POSSIBLE FLASH FLOODING.

WIZ046-056-057-062-063-067>070-081600-
/O.NEW.KMKX.FF.A.0002.070809T0000Z-070809T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK-WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE...
JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA
255 AM CDT WED AUG 8 2007

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL WISCONSIN AND 
  SOUTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN SOUTH 
  CENTRAL WISCONSIN...COLUMBIA...DANE...GREEN...IOWA...
  LAFAYETTE...MARQUETTE...ROCK AND SAUK. IN SOUTHEAST 
  WISCONSIN...WALWORTH.

* FROM THIS EVENING THROUGH THURSDAY MORNING

* ATMOSPHERIC CONDITIONS ARE EXPECTED TO COME TOGETHER TONIGHT TO
  PRODUCE A PERIOD OF HEAVY RAINFALL ASSOCIATED WITH THUNDERSTORMS
  ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN.
  RAINFALL OF ONE AND ONE HALF...TO THREE INCHES WILL BE POSSIBLE.

  MANY LOCATIONS ACROSS THE WATCH AREA HAVE RECEIVED HEAVY RAINFALL
  OVER THE PAST SEVERAL DAYS. HENCE CURRENT SOIL CONDITIONS ACROSS
  THE WATCH AREA REMAIN SATURATED. ADDITIONAL HEAVY RAINFALL WILL
  LIKELY RESULT IN RAPID RUNOFF...LEADING TO POSSIBLE FLASH
  FLOODING.

A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING
OF CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS A
VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND
BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
10/11
2 follow-up statements
000 
WGUS63 KMKX 081743
FFAMKX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1243 PM CDT WED AUG 8 2007

...ANOTHER ROUND OF HEAVY RAINFALL POSSIBLE TONIGHT INTO EARLY
THURSDAY...

.A VERY MOIST AND UNSTABLE AIRMASS..COMBINED WITH A POTENT UPPER
AIR DISTURBANCE IS EXPECTED TO PRODUCE A STRONG THUNDERSTORM
COMPLEX LATER TONIGHT ACROSS PORTIONS OF SOUTH CENTRAL AND
SOUTHEAST WISCONSIN. THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING RAINFALL RATES OF 1 TO 2 INCHES PER HOUR AT TIMES...WITH
RAINFALL TOTALS BETWEEN ONE AND THREE INCHES IS POSSIBLE BY
THURSDAY MORNING...WITH LOCALLY HIGHER AMOUNTS.

HENCE...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE MAJORITY OF
SOUTH CENTRAL AND SOUTHEAST WISCONSIN TONIGHT INTO EARLY THURSDAY
GENERALLY ALONG AND SOUTH OF A LINE FROM MONTELLO...TO HORICON...TO
PORT WASHINGTON. THE MILWAUKEE AND MADISON METROPOLITAN AREAS ARE
INCLUDED IN THIS WATCH...ALONG WITH THE CITES OF MINERAL POINT...
MONROE...JANESVILLE...RACINE AND KENOSHA.

MANY LOCATIONS ACROSS THE WATCH AREA HAVE RECEIVED HEAVY RAINFALL OVER THE
PAST SEVERAL DAYS...WITH SOME LOCATIONS RECEIVING OVER 5 INCHES.
CURRENT SOIL CONDITIONS ACROSS THE WATCH AREA REMAIN SATURATED.
ADDITIONAL HEAVY RAINFALL WILL LIKELY RESULT IN RAPID RUNOFF...LEADING
TO POSSIBLE FLASH FLOODING.

WIZ058>060-064>066-071-072-090145-
/O.EXA.KMKX.FF.A.0002.070809T0000Z-070809T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-MILWAUKEE-RACINE-
KENOSHA-
INCLUDING THE CITIES OF...BEAVER DAM...WEST BEND...
PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...RACINE...KENOSHA
1243 PM CDT WED AUG 8 2007

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS EXPANDED
THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTHEAST 
  WISCONSIN...INCLUDING THE FOLLOWING AREAS...DODGE...
  JEFFERSON...KENOSHA...MILWAUKEE...OZAUKEE...RACINE...
  WASHINGTON AND WAUKESHA.

* FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING

* THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER PORTIONS OF
  SOUTHEASTERN WISCONSIN LATER TONIGHT. SOME THUNDERSTORMS MAY
  PRODUCE HEAVY RAINFALL...WITH RAINFALL RATES RANGING FROM 1 TO
  3 INCHES PER HOUR.

* THIS HEAVY RAINFALL COULD LEAD TO FLASH FLOODING...ESPECIALLY IN
  URBAN AREAS OR REGIONS OF HILLY TERRAIN.

MANY LOCATIONS ACROSS THE WATCH AREA HAVE RECEIVED HEAVY RAINFALL
OVER THE PAST SEVERAL DAYS. HENCE CURRENT SOIL CONDITIONS ACROSS
THE WATCH AREA REMAIN SATURATED. ADDITIONAL HEAVY RAINFALL WILL
LIKELY RESULT IN RAPID RUNOFF...LEADING TO POSSIBLE FLASH
FLOODING.

A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING
OF CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS
A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS
AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE
ISSUED.

$$

WIZ046-056-057-062-063-067>070-090145-
/O.CON.KMKX.FF.A.0002.070809T0000Z-070809T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK-WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE...
JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA
1243 PM CDT WED AUG 8 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH THURSDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN...
  INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL WISCONSIN...
  COLUMBIA...DANE...GREEN...IOWA...LAFAYETTE...MARQUETTE...ROCK 
  AND SAUK. IN SOUTHEAST WISCONSIN...WALWORTH.

* FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING

* THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER PORTIONS OF SOUTH
  CENTRAL AND SOUTHEASTERN WISCONSIN LATER TONIGHT. SOME
  THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL...WITH RAINFALL RATES
  RANGING FROM 1 TO 3 INCHES PER HOUR.

* THIS HEAVY RAINFALL COULD LEAD TO FLASH FLOODING...ESPECIALLY IN
  URBAN AREAS OR REGIONS OF HILLY TERRAIN.

MANY LOCATIONS ACROSS THE WATCH AREA HAVE RECEIVED HEAVY RAINFALL
OVER THE PAST SEVERAL DAYS. HENCE CURRENT SOIL CONDITIONS ACROSS
THE WATCH AREA REMAIN SATURATED. ADDITIONAL HEAVY RAINFALL WILL
LIKELY RESULT IN RAPID RUNOFF...LEADING TO POSSIBLE FLASH
FLOODING.

A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING
OF CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS
A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS
AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE
ISSUED.

$$

FOWLE/KAPELA
000 
WGUS63 KMKX 090154
FFAMKX

FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
854 PM CDT WED AUG 8 2007

...FLASH FLOOD WATCH HAS BEEN CANCELLED...

.WHILE SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED
OVERNIGHT...THE HEAVIEST RAINFALL IS EXPECTED TO FALL OVER
ILLINOIS. THEREFORE...THE FLASH FLOOD WATCH HAS BEEN CANCELLED.

WIZ046-056>060-062>072-090300-
/O.CAN.KMKX.FF.A.0002.000000T0000Z-070809T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE-SAUK-COLUMBIA-DODGE-WASHINGTON-OZAUKEE-IOWA-DANE-
JEFFERSON-WAUKESHA-MILWAUKEE-LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-
KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BARABOO...PORTAGE...
WISCONSIN DELLS...BEAVER DAM...WEST BEND...PORT WASHINGTON...
DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...DARLINGTON...MONROE...JANESVILLE...
BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
854 PM CDT WED AUG 8 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL WISCONSIN AND
SOUTHEAST WISCONSIN HAS BEEN CANCELLED. SHOWERS AND THUNDERSTORMS
ARE STILL EXPECTED ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN
MAINLY AFTER MIDNIGHT...BUT THE FOCUS FOR HEAVY RAIN WILL REMAIN
SOUTH OF WISCONSIN ACROSS ILLINOIS. THOUGH SOME OF THE STORMS OVER
SOUTHERN WISCONSIN WILL PRODUCE BRIEF HEAVY RAINFALL...TOTAL
ACCUMULATIONS ARE NOT EXPECTED TO REACH FLASH FLOOD CRITERIA.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood watch went out at Aug 7, 8:25 PM CDT, 6 hours 30 minutes earlier.

Area forecast discussion, Aug 7, 8:25 PM CDT, 6 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
825 PM CDT TUE AUG 7 2007

.DISCUSSION...ADJUSTED TONIGHT/S FORECAST FOR EXPECTED SOUTHERLY
TRACK OF DEVELOPING MCS.

WEAK SFC TROF/DEW POINT FRONT HAS BEEN QUIET OVER SRN WI AND LESS
LIKELY TO SEE ANY DEVELOPMENT FOR THE REST OF THE EVENING AS
ATMOSPHERE STABILIZES. SHORT WAVE...INTERACTING WITH MCV FROM ERN
NEBRASKA TSTMS FROM THIS AFTERNOON...FIRING TSTMS IN S CNTRL IA
ALONG NEARLY STATIONARY FRONT THAT EXTENDS NEWD THRU THE QUAD CITIES
AND EWD ALONG I-80 TO NRN IN.

PROPAGATION VECTORS SUGGEST EVOLVING COMPLEX WILL MOVE ALONG SFC
BAROCLINIC ZONE AND EAST TO WEST GRADIENT OF 850 MB DEW
POINTS...KEEPING BEST CHCS FOR PCPN SOUTH OF WI. HAVE DROPPED POPS
COMPLETELY PRIOR TO MIDNIGHT...AND LEFT ONLY A SLIGHT CHC ALONG
BORDER COUNTIES AS COMPLEX PUSHES BY OVERNIGHT.

PREVIOUS DISCUSSION...

A WEAK TROF/CDFNT ACROSS FAR NW WI IS MAKING SOME PROGRESS
SOUTHEAST. MORE OF A DWPNT BNDRY AT THIS POINT. COULD SEE SOME
SHOWERS OR STORMS LIGHT UP ON THE TROF BEFORE DIURNAL TRENDS TAKE
OVER AND WIPE OUT ANY CONVECTION THIS EVENING. NOT TOO CONFIDENT
THIS TROF AND DRIER AIR WILL MAKE IT INTO OUR SRN TIER. MORE LIKELY
WILL STOP JUST N OF A KMSN TO KMKE LINE. OTHER FOCUS FOR TONIGHT IS
THE COMPACT S/W OVR ERN NEB. THUNDERSTORMS DEVELOPING UNDER THIS AND
IS EXPOSING A DEEP CIRCULATION. THE GFS AND THE NAM PICK UP ON THE
INITIAL DVLPMENT OF THE STORMS...BUT HANDLE IT FAR DIFFERENTLY
TONIGHT. THE NAM WIPES IT OUT AS FORCING IS WEAK UNDER ITS STRONGER
OVERALL RIDGE PATTERN AND HAS AN UNFAVORAL LLJ FEEDING INTO IT. THE
GFS ON THE OTHER HAND...CONTINUES TO SUFFER BOMBOGENESIS ISSUES AND
OVERAMPLIFIES THIS COMPLEX...ROLLING IT ACROSS THE SOUTH TONIGHT
WITH COPIOUS RAINFALL. OF COURSE THE LLJ IS STRONGER DUE TO THIS
AMPLIFICATION AND BECOMES SELF SERVING TO THE EVOLUTION OF THE
STORMS. THE TRUTH...I BELIEVE IS SOMEWHERE IN BETWEEN. THE WV
IMAGERY AND STEERING FLOW...WOULD SUGGEST THIS SYSTEM WILL WORK ITS
WAY ENE WITH TIME...FARTHER N THAN THE NAM. WHETHER IT SURVIVES THE
JOURNEY IS A TOUGH CALL. BUT...I WILL BUMP POPS ACROSS THE S. THE
NEWER 18Z HPC QPF GRIDS GIVE A NOD TO PCPN ACROSS SRN WI WITH THIS
COMPLEX. GLAD TO SEE THAT.

EXPECT MOSTLY QUIET CONDITIONS ON WED WITH WEAK RIDGING OVERHEAD.
THE MODELS HAVE BEEN ADVERTISING YET ANOTHER S/W COMING OUT OF THE
SW U.S. AND THIS STILL LOOKS ON TARGET. THE S/W IS APPARENT ON WV
IMAGERY OVR CO AND NM. MOISTURE IS IN PLACE WITH THE LLJ
INCREASING TO 30 TO 40 KTS AHEAD OF THE TROF AXIS AS IT LEANS INTO
OUR REGION. PW/S CLIMB TO ABOUT 2.2 INCHES AGAIN. WILL MENTION HEAVY
RAIN. IF IT PANS OUT WE MAY NEED TO HAVE ANOTHER FLASH FLOOD WATCH
ISSUED ON THE NEXT SHIFT OR TWO. SRN TIER HAS BEEN HAMMERD WITH
HEAVY RAIN SINCE SATURDAY NIGHT. NRN IL IS SWIMMING.

THINGS WILL BEGIN TO DRY OUT BY THURSDAY AFTERNOON.

&&

.AVIATION...OCNL CONVECTION THRU 16Z WILL RESULT IN IFR CEILINGS AT
TIMES.  EXPC CEILINGS TO IMPROVE TO VFR BY MID AFTN WITH INCRD
MIXING OF DRY AIR...BUT WL NEED TO WATCH FOR SCT CONVECTION
REDEVELOPING AS SFC BASED CAPES EXCEED 2000 J.  LIGHT WINDS IN THE
LOWER LEVELS AS WINDS DECOUPLE ALONG WITH AT LEAST PARTIAL CLEARING
SHOULD RESULT IN AREAS OF LATE NIGHT FOG.  VSBYS MAY DROP TO 1 TO 3
MILES.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DAVIS
Hazardous weather outlook, Aug 7, 9:58 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
958 PM CDT TUE AUG 7 2007

WIZ046-047-051-052-056>060-062>072-081115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
958 PM CDT TUE AUG 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT NEAR THE ILLINOIS
BORDER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON AND
WEDNESDAY EVENING...WITH THUNDERSTORMS BECOMING LIKELY LATER
WEDNESDAY NIGHT. SOME STORMS WILL PRODUCE HEAVY RAINFALL.

THE CHANCE FOR THUNDERSTORMS WILL LINGER INTO THURSDAY...AND
RETURN ON SUNDAY INTO MONDAY..

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-665-081115-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
958 PM CDT TUE AUG 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT SOUTH OF
MILWAUKEE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON AND
WEDNESDAY EVENING...WITH THUNDERSTORMS BECOMING LIKELY LATER
WEDNESDAY NIGHT. SOME STORMS WILL PRODUCE HEAVY RAINFALL.

THE CHANCE FOR THUNDERSTORMS WILL LINGER INTO THURSDAY...AND
RETURN ON SUNDAY INTO MONDAY.

REM
WWW.WEATHER.GOV/MKX

Nearby

Flash Flood Watches in Wisconsin, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.